Alert archive / Michigan / Wind Advisories in 2014
Wind Advisory 3, NWS Detroit, MI
NWS Detroit, MI issued this wind advisory at Apr 4, 2014, 2:38 AM EDT for 17 counties in Michigan. It took effect at Apr 4, 2014, 3:00 PM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2014, 2:38 AM EDT (06:38 UTC)
- In effect from
- Apr 4, 2014, 3:00 PM EDT
- Expired
- Apr 4, 2014, 9:27 PM EDT
- In force
- 6 hr
- Issued by
- NWS Detroit, MI
Counties Bay County, MI, Genesee County, MI, Huron County, MI, Lapeer County, MI, Lenawee County, MI, Livingston County, MI, Macomb County, MI, Midland County, MI, Monroe County, MI, Oakland County, MI, Saginaw County, MI, Saint Clair County, MI, Sanilac County, MI, Shiawassee County, MI, Tuscola County, MI, Washtenaw County, MI, Wayne County, MI
The radar
The Detroit radar (KDTX), 26 km from the middle of the area, began a volume at 06:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 6.6 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 928 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 152 m²/s²
- 0-3 km storm-relative helicity
- 391 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
731 WWUS73 KDTX 040638 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 238 AM EDT FRI APR 4 2014 ...STRONG WINDS DEVELOPING THIS AFTERNOON AND EVENING... .A COLD FRONT IS FORECAST TO TRAVERSE THE AREA BETWEEN 2 PM AND 4PM THIS AFTERNOON. WINDS WILL RAPIDLY INCREASE DURING THIS TIME WITH WIND GUSTS EXPECTED TO INCREASE TO 40 TO 45 MPH. A SURGE OF COLD AIR FOLLOWING IN THE WAKE OF THE FRONT WILL FURTHER BOOST WIND GUSTS INTO THE 45 TO 50 MPH RANGE BETWEEN APPROXIMATELY 5 PM AND 8 PM. WINDS WILL DECREASE IN INTENSITY AFTER MIDNIGHT BUT WILL STILL REMAIN GUSTY FOR THE REMAINDER OF THE NIGHT AND INTO DAY SATURDAY. MIZ047>049-053>055-060>063-068>070-075-076-082-083-050400- /O.NEW.KDTX.WI.Y.0003.140404T1900Z-140405T0400Z/ MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE- LENAWEE-MONROE- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE... SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER... PORT HURON...HOWELL...PONTIAC...WARREN...ANN ARBOR...DETROIT... ADRIAN...MONROE 238 AM EDT FRI APR 4 2014 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT EDT TONIGHT... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT EDT TONIGHT. HAZARDOUS WEATHER... * SOUTHWEST WINDS WILL GUST TO 45 TO 50 MPH LATE THIS AFTERNOON AND EARLY THIS EVENING WITH THE STRONGEST WINDS EXPECTED BETWEEN 5 PM AND 8 PM. GUSTS UP TO 45 MPH WILL BE POSSIBLE THROUGH MIDNIGHT. IMPACTS... * THE STRONG WIND GUSTS WILL BE CAPABLE PRODUCING MINOR DAMAGE TO TREES AND OUTDOOR OBJECTS. * SPORADIC POWER OUTAGES ARE POSSIBLE. * DRIVING WILL BE MADE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. * PREPARE...PLAN...AND STAY INFORMED. VISIT HTTP://GO.USA.GOV/RR8 && $$
2 follow-up statements
645 WWUS73 KDTX 042002 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 402 PM EDT FRI APR 4 2014 ...STRONG SOUTHWEST WINDS THROUGH THIS EVENING... .A COLD FRONT HAS PASSED EAST OF THE AREA WITH INCREASED SOUTHWEST FLOW MOVING IN BEING IT. WINDS WILL RAPIDLY INCREASE LATE THIS AFTERNOON WITH WIND GUSTS EXPECTED TO INCREASE TO 40 TO 45 MPH. A SURGE OF COLD AIR FOLLOWING A SECONDARY COLD FRONT THIS EVENING WILL PROVIDE ADDITIONAL SUPPORT FOR STRONG GUSTS TO PERSIST UNTIL ABOUT MIDNIGHT. WINDS WILL DECREASE IN INTENSITY AFTER MIDNIGHT BUT WILL STILL REMAIN GUSTY FOR THE REMAINDER OF THE NIGHT AND INTO DAY SATURDAY. MIZ047>049-053>055-060>063-068>070-075-076-082-083-050400- /O.CON.KDTX.WI.Y.0003.000000T0000Z-140405T0400Z/ MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE- LENAWEE-MONROE- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE... SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER... PORT HURON...HOWELL...PONTIAC...WARREN...ANN ARBOR...DETROIT... ADRIAN...MONROE 402 PM EDT FRI APR 4 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... HAZARDOUS WEATHER... * SOUTHWEST WINDS WILL GUST TO 40 TO 45 MPH LATE THIS AFTERNOON AND EARLY THIS EVENING WITH THE STRONGEST WINDS EXPECTED BETWEEN 5 PM AND 8 PM. GUSTS UP TO 45 MPH WILL BE POSSIBLE THROUGH MIDNIGHT. IMPACTS... * THE STRONG WIND GUSTS WILL BE CAPABLE PRODUCING MINOR DAMAGE TO TREES AND OUTDOOR OBJECTS. * SPORADIC POWER OUTAGES ARE POSSIBLE. * DRIVING WILL BE MADE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. * PREPARE...PLAN...AND STAY INFORMED. VISIT HTTP://GO.USA.GOV/RR8 && $$
135 WWUS73 KDTX 050127 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 927 PM EDT FRI APR 4 2014 MIZ047>049-053>055-060>063-068>070-075-076-082-083-050230- /O.CAN.KDTX.WI.Y.0003.000000T0000Z-140405T0400Z/ MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE- LENAWEE-MONROE- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE... SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER... PORT HURON...HOWELL...PONTIAC...WARREN...ANN ARBOR...DETROIT... ADRIAN...MONROE 927 PM EDT FRI APR 4 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS CANCELLED THE WIND ADVISORY. HAZARDOUS WEATHER... * WESTERLY WIND GUSTS OF 30 TO 35 MPH WILL CONTINUE THROUGH THE EARLY MORNING HOURS. * WIND GUSTS IN EXCESS OF 45 MPH ARE NOT LONGER EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * FOR MORE INFORMATION VISIT HTTP://GO.USA.GOV/RR8. && $$ MR
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this wind advisory went out at Apr 4, 12:05 AM EDT, 2 hours 33 minutes earlier.
Area forecast discussion, Apr 4, 12:05 AM EDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1205 AM EDT FRI APR 4 2014
.AVIATION...
//DISCUSSION...
LOWER CEILING WILL MAKE ADDITIONAL NORTHWARD PROGRESS AGAINST DRY
LOW LEVEL FLOW DURING THE EARLY MORNING AS MOISTURE INCREASES WITH
THE APPROACH OF THE WARM FRONT IN THE OHIO VALLEY. IFR CEILING WILL
BE CLOSE ENOUGH TO DTW AT PRESS TIME TO GO WITH THAT IN THE FORECAST
WITHIN AN HOUR OR TWO OF ISSUANCE TIME. THE LOWER CEILING WILL
GRADUALLY SPREAD NORTH FROM THERE AND VISIBILITY WILL FOLLOW
DOWNWARD AS RAIN INCREASES OVER THE REGION CLOSER TO SUNRISE. AT
THIS POINT, THUNDER IS MORE LIKELY TO FOLLOW THE LOW LEVEL
INSTABILITY AXIS TO OUR SOUTH WHILE A SOLID AREA OF RAIN FILLS IN
OVER SE MICHIGAN NORTH OF THE FRONT. THE LOWEST FLIGHT CONDITIONS ARE
EXPECTED DURING THE MORNING AS RAIN COMBINES WITH THE PASSAGE OF A
STRONG OCCLUDED FRONT ASSOCIATED WITH LOW PRESSURE NEAR CENTRAL
LAKE MICHIGAN. THE FRONT WILL BE PRECEDED BY LOW LEVEL WIND SHEAR
WHICH WILL POINT TO STRONG SOUTHWEST WIND POST FRONT THAT WILL
HAVE GUST POTENTIAL TO 40 KNOTS INTO FRIDAY EVENING.
//DTW THRESHOLD THREATS...
* HIGH CONFIDENCE PRECIPITATION TYPE WILL REMAIN ALL RAIN.
* HIGH CONFIDENCE IN CEILING BELOW 5 KFT TONIGHT THROUGH FRIDAY.
* HIGH CONFIDENCE IN SOUTHWEST WIND GUSTS 30-40 KNOTS FROM
240 DEG FRIDAY AFTERNOON.
&&
.PREV DISCUSSION...ISSUED 947 PM EDT THU APR 3 2014
UPDATE...
THE NEXT ROUND OF RAIN IS ON TRACK TO BLOSSOM TO OUR WEST DURING
THE OVERNIGHT HOURS AND MOVE THROUGH SE MICHIGAN DURING FRIDAY
MORNING. IN THE MEANTIME, SOME PATCHY DRIZZLE OR LIGHT RAIN
SHOWERS WILL BE POSSIBLE AS LOW LEVEL MOISTURE DEEPENS IN ADVANCE
OF THE SURFACE WARM FRONT. TECHNICALLY, DRIZZLE WILL BE THE
PREFERRED MODE OF PRECIPITATION BASED ON THE 00Z DTX SOUNDING. THE
MID LEVEL DRY AIR AND MODEST INVERSION HINTS AT LARGER SCALE MID
LEVEL SUBSIDENCE WHILE THE MOIST LAYER EXHIBITS STRONG DIRECTIONAL
WIND SHEAR. CIRRUS DEBRIS MASKS THE DRY LAYER IN WV SATELLITE
IMAGERY BUT MODEL VORTICITY FIELDS INDICATE SUBSIDENCE TRAILING
THE MCV EXITING OVER THE EASTERN GREAT LAKES WILL GIVE WAY TO THAT
FROM A NEARLY MESOSCALE VORTICITY MINIMUM IN ADVANCE OF THE LOW
PRESSURE SYSTEM DEVELOPING OVER THE MISSISSIPPI VALLEY. THE LOW
PRESSURE SYSTEM WILL LAUNCH A NEW ROUND OF STRONG DYNAMIC AND
THERMODYNAMIC FORCING AS IT APPROACHES THE WESTERN SHORE OF LAKE
MICHIGAN TOWARD SUNRISE RESULTING IN A SOLID AREA OF SHOWERS WITH
A FEW RUMBLES OF THUNDER POSSIBLE. TEMPERATURES BY THEN WILL RANGE
FROM THE LOWER 40S NEAR THE OHIO BORDER TO UPPER 30S IN THE
NORTHERN THUMB, SO NO TROUBLE WITH PRECIPITATION TYPE. THE GOING
FORECAST HAS THIS HANDLED WELL WITH ONLY COSMETIC UPDATES
EXPECTED.
PREV DISCUSSION...ISSUED 353 PM EDT THU APR 3 2014
SHORT TERM...THROUGH TONIGHT
STEADY MAINTENANCE OF THE MID LEVEL FORCING FIELD/DEFORMATION LEFT
BEHIND FROM NOCTURNAL MCS ACTIVITY TRANSLATING INTO A WIDESPREAD
AREA OF PRECIPITATION NOW CENTERED OVER SOUTHERN LOWER MICHIGAN/
NORTHERN OHIO. SOLID RAINFALL RATES WITHIN THE CORE OF THIS
PRECIPITATION SHIELD, THE NORTHERN PERIPHERY TRANSLATING AS FAR
NORTH AS THE ANN ARBOR-DTW CORRIDOR. THIS IN COMBINATION WITH A
PERSISTENT EASTERLY LOW LEVEL FLOW EFFECTIVELY CONTAINING THE
TEMPERATURE RESPONSE, WITH TEMPERATURES ALONG THIS CORRIDOR HOLDING
OR FALLING SLIGHTLY IN THE 32 TO 36 DEGREE RANGE. THIS EVOLUTION
SUSTAINING A FAVORABLE ENVIRONMENT FOR SOME ICE ACCRETION ON
ELEVATED OBJECTS...MAINLY ACROSS THE IRISH HILLS OF WESTERN
LENAWEE/WASHTENAW COUNTIES. NO ISSUES ON AREA ROADWAYS PER A RECENT
CALL TO COUNTY CENTRAL DISPATCH...SIMPLY JUST WET ROADS FOR THE
EVENING COMMUTE. TO THE NORTH...A RAPID REDUCTION OF THE MOISTURE
FIELD NOW UNDERWAY NORTH OF M-59 AS REMNANT ASCENT ALONG THE
EXISTING 925 MB WARM FRONTAL SLOPE WASHES OUT AND THE GREATER
FORCING CONTRACTS IN SCALE TO THE SOUTH. EXPECTATIONS REMAIN FOR
PRECIPITATION TO STEADILY DIMINISH IN COVERAGE AREAWIDE THROUGH
00Z.
UPPER RIDGING TAKES A FIRM HOLD FOR A GOOD PORTION OF THE OVERNIGHT
PERIOD DOWNSTREAM OF A STRONG HEIGHT FALL CENTER NOW SHIFTING
THROUGH THE PLAINS. A CONSIDERABLE CLOUD CANOPY WILL REMAIN IN
PLACE WITHIN A BROADER AREA OF MID LEVEL ASCENT, BUT PRECIPITATION
CHANCES APPEAR NON-EXISTENT PRIOR TO ROUGHLY 09Z. PERPETUATION OF A
COOL EASTERLY FLOW WILL WORK AGAINST THE GENERAL INCREASE IN
THICKNESSES, SO SUSPECT TEMPERATURES WILL GENERALLY HOLD AT A STEADY
STATE /TEMPERATURES IN THE 32 TO 37 DEGREE RANGE/. A SIZABLE
INCREASE IN MID LEVEL DYNAMICS AS THE INBOUND SYSTEM DEEPENS WILL
TRANSLATE INTO AN EXPANDING AREA OF PRECIPITATION ALONG THE MAIN
THETA-E GRADIENT AND IN ADVANCE OF THE ATTENDANT COLD FRONTAL
OCCLUSION. THIS STOUT PERIOD OF FORCING CENTERS 09Z-15Z LOCALLY
FRIDAY MORNING. THE SETUP CERTAINLY SUPPORTIVE OF THE GOING
CATEGORICAL POPS ALONG WITH A MENTION OF ELEVATED THUNDER.
LONG TERM...FRIDAY THROUGH NEXT THURSDAY
WIDESPREAD RAIN AND CHANCES FOR THUNDER WILL END DURING THE LATE
MORNING AND EARLY AFTERNOON AS THE COLD FRONT APPROACHES AND PLUME
OF DEEPER MOISTURE (PW NEAR 1.2 INCHES) SHIFTS EAST. THE COLD FRONT
IS EXPECTED TO PUSH ACROSS THE AREA BETWEEN 15-19Z (10AM-3PM EDT).
FRONT WILL LIMIT THE AMOUNT OF TIME WE HAVE TO WARM...BUT GOOD SURGE
OF WARM AIR AND MOISTURE OVERNIGHT/EARLY TOMORROW WILL HELP TEMPS
RISE INTO THE UPPER 40S TO UPPER 50S. STILL EXPECTING TO SEE SOME
LIGHT RAIN SHOWERS AROUND ACROSS THE NORTHERN AND EASTERN PORTIONS
OF THE FORECAST AREA THROUGHOUT THE AFTERNOON BEFORE COVERAGE
INCREASES AGAIN DURING THE EVENING AS A SECONDARY COLD FRONT DROPS
DOWN INTO CENTRAL MICHIGAN ON THE BACKSIDE OF THE EXITING LOW.
COOLING TEMPS WILL ALLOW FOR A TRANSITION TO SNOW SHOWERS DURING THE
EVENING...BUT ONLY EXPECTING LIGHT ACCUMULATIONS IF ANY. BEST
CHANCES WILL BE NORTH OF I-69 WHERE FORCING WILL BE A LITTLE GREATER
NEAR THE SECOND FRONT.
BIGGER STORY FOR TOMORROW WILL BE THE POTENTIAL FOR STRONG WINDS TO
DEVELOP ACROSS SOUTHEAST MICHIGAN AHEAD OF...ALONG...AND BEHIND THE
COLD FRONT. LATEST ROUND OF MODEL GUIDANCE CONTINUES TO SHOW STRONG
ISENTROPIC DESCENT ALONG THE 280-290K SURFACES...AND A CORE OF 40 TO
50 KNOT WINDS ALOFT TO MIX INTO AS LAPSE RATES STEEPEN AND THE
BOUNDARY LAYER DEEPENS. WILL CONTINUE TO HIGHLIGHT SURFACE WIND
GUSTS IN THE 40 TO 50 MPH RANGE. A WIND ADVISORY MAY BE NECESSARY
STARTING TOMORROW AFTERNOON AND LASTING INTO FRIDAY NIGHT.
WINDS WILL REMAIN A LITTLE GUSTY TO START THE DAY ON SATURDAY BEFORE
HIGH PRESSURE BUILDING INTO THE AREA ALLOWS THE GRADIENT TO RELAX.
WILL ALSO SEE DRIER AIR PUSHING INTO THE AREA...BRINGING MOSTLY
CLEAR SKIES SATURDAY AFTERNOON THROUGH SUNDAY. TEMPERATURES OVER THE
WEEKEND WILL MODERATE AFTER A COLD START ON SATURDAY MORNING...AS
THE APRIL SUNSHINE HEATS THE GROUND. MAX TEMPS WILL REMAIN NEAR OR
BELOW NORMAL...AS WE WARM TO THE LOW 50S BY SUNDAY.
THE NEXT LOW PRESSURE SYSTEM ARRIVES LATE MONDAY WITH PRECIPITATION
REMAINING AS RAIN. HOWEVER...TEMPERATURES ARE FORECASTED TO HOVER IN
THE MID TO UPPER 30S AND THEREFORE COULD NOT RULE OUT SOME
SNOWFLAKES TO MIX IN WITH THE RAIN ESPECIALLY ONCE COLDER AIR
FILTERS IN BEHIND THE LOW ON TUESDAY MORNING. A RIDGE OF HIGH
PRESSURE BUILDS INTO SOUTHEAST MICHIGAN ON TUESDAY NIGHT KEEPING
MOST OF THE CWA DRY THROUGH THE REMAINDER OF THE EXTENDED PERIOD.
MARINE...
EASTERLY WINDS WILL CONTINUE TO INCREASE TONIGHT THROUGH EARLY
FRIDAY AS A LOW PRESSURE SYSTEM LIFTS TOWARDS THE GREAT LAKES FROM
THE CENTRAL PLAINS. GALE FORCE WINDS ARE EXPECTED TO DEVELOP LATE
TONIGHT OVER THE NORTHERN PORTION OF LAKE HURON...WITH GALES LASTING
THROUGH EARLY FRIDAY BEFORE THEY TEMPORARILY SUBSIDE AS THE LOW
CENTER TRACKS ACROSS NORTHERN LOWER MICHIGAN.
SOUTHWEST WINDS WILL INCREASE SOUTH OF THE LOW TRACK FRIDAY
AFTERNOON AND EVENING. THESE WINDS ARE EXPECTED TO INCREASE TO GALE
FORCE...AFFECTING WESTERN LAKE ERIE...LAKE ST CLAIR...AND THE
SOUTHERN HALF OF LAKE HURON. THE GALES WILL TURN TO THE WEST IN THE
EVENING BEHIND THE PASSAGE OF A COLD FRONT. FINALLY...WINDS WILL
FLIP TO THE NORTHWEST VERY LATE FRIDAY NIGHT INTO
SATURDAY...RESULTING IN AN EXPANSION OF GALE FORCE WINDS TO ALL OF
LAKE HURON.
WINDS WILL SUBSIDE ACROSS THE SOUTHERN GREAT LAKES LATE
FRIDAY NIGHT AND ACROSS LAKE HURON SATURDAY AFTERNOON AS HIGH
PRESSURE BUILDS INTO THE REGION. THIS HIGH WILL THEN PROVIDE QUIET
WEATHER AND LIGHTER WINDS FOR THE REMAINDER OF THE WEEKEND.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...
GALE WARNING...LHZ361-LHZ362...FROM 5 AM FRIDAY TO 4 PM FRIDAY.
GALE WATCH...LHZ361-LHZ362...FROM 4 AM SATURDAY TO 8 PM SATURDAY.
GALE WARNING...LHZ363-LHZ421-LHZ441-LHZ442-LHZ443-LHZ462-LHZ463-
LHZ464...FROM 4 PM FRIDAY TO 2 PM SATURDAY.
GALE WARNING...INNER SAGINAW BAY...FROM 4 PM FRIDAY TO 8 AM
SATURDAY.
LAKE ST CLAIR...
GALE WARNING...FROM NOON FRIDAY TO 4 AM SATURDAY.
MI WATERS OF LAKE ERIE...
GALE WARNING...FROM NOON FRIDAY TO 4 AM SATURDAY.
&&
AVIATION.....BT
UPDATE.......BT
SHORT TERM...MR
LONG TERM....HLO/RK
MARINE.......HLO
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).Hazardous weather outlook, Apr 3, 3:19 PM EDT, 11 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 319 PM EDT THU APR 3 2014 MIZ047>049-053>055-060>063-068>070-075-076-082-083-041930- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 319 PM EDT THU APR 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS LATE TONIGHT THROUGH FRIDAY MORNING AS A STRONG STORM SYSTEM APPROACHES THE GREAT LAKES REGION. THESE STORMS ARE NOT EXPECTED TO BE SEVERE AND WILL NOT BE CAPABLE OF PRODUCING HAIL OR WIND GUSTS. ANY STORM THAT DOES MOVE INTO SOUTHEAST MICHIGAN LATE TONIGHT WILL MOVE TO THE EAST AT 40 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY BEHIND A STRONG COLD FRONT WINDS WILL INCREASE FROM THE SOUTHWEST. GUSTS WILL BE BETWEEN 40 AND 50 MPH FRIDAY AFTERNOON AND EVENING AND A WIND ADVISORY MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-041930- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 319 PM EDT THU APR 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...THIS AFTERNOON AND TONIGHT A GALE WARNING IS IN EFFECT FOR NORTHERN LAKE HURON FOR LATE TONIGHT. PLEASE SEE THE LATEST MARINE FORECAST FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE GALE WARNING WILL CONTINUE FOR NORTHERN LAKE HURON FRIDAY MORNING. A GALE WARNING IS ALSO IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY NIGHT FOR SOUTHERN LAKE HURON...LAKE ST CLAIR AND MICHIGAN WATERS OF LAKE ERIE. A GALE WATCH IS IN EFFECT FOR NORTHERN LAKE HURON FRIDAY NIGHT AND SATURDAY. PLEASE SEE THE LATEST MARINE FORECASTS FOR ADDITIONAL DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. MR YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Nearby
Wind Advisories in Michigan, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.